# SDR UALA2010090303248

- Difficulty date: September 2, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 41,768 hours, 16,136 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Filter
- Condition: Dirty
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN.  AIR CONDITIONING SYS GIVES OFF SOUR MILDEW SMELL. DEFERRED THE APU IAW MEL. REPLACED APU, CHECKS NORMAL. REPLACED BOTH RECIRCULATION FILTERS.
